# SDR SIMA20181209006

- Difficulty date: December 9, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 36,442 hours, 32,216 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP WIRING ROUTED INCORRECTLY AT FLOOR PANEL 231GF. (TAGGED) C/A-COMPLETE:REPAIRED AND REROUTED EMERGENCY LIGHT STRIP WIRING AT 231GF IAW SWPM 20-21-00. SEE BOW310654 FOR OCK.
